# SDR IXXA0500084S

- Difficulty date: December 8, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, RT WING INBD FLAP UPPER SKIN HAS INTERIM REPAIR BETWEEN STATION  XW63.00-XW91.000.  MAJOR REPAIR WAS ACCOMPLISHED BY REMOVED THE UPPER PLATING WITH INTERIM REPAIR.  FABRICATED NEW PLATING PANEL, CLEANED, TREATED AND PRIMED AREA + NEW PLATING PANEL INTERNAL PART APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW PLATING PANEL IN ACCORDANCE WITH DC8 SRM 51-1-8B, FAA FORM 8110 NR 04571, DWG SEMAN EO 3375-1, SRM 51-1-11 AND 51-1-21 AND 51-3-0.
